# SDR 95ZZZX4361

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 310074701
- Condition: Mismatch Set
- Location: Prop
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FROM THE VENDOR.  THE PROP SHAFT AND SLEEVE HAVE TO BE A MATCHED SET, SAME S/N.  THE SLEEVE HAS A S/N OF A1351.  THE SHAFT IS S/N 5F780.  THEREFORE, THIS IS NOT A MATCHED SET.
